# SDR AALA201810229004

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 20,109 hours, 7,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5348004820300
- Condition: Corroded
- Location: R4 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R4 DOOR CUT OUT LOWER SILL CHANNEL. REPLACED THE CHANNEL IAW SRM 51-42-11.
